A Caltech Library Service

New results on multidimensional Chinese remainder theorem

Lin, Yuan-Pei and Phoong, See-May and Vaidyanathan, P. P. (1994) New results on multidimensional Chinese remainder theorem. IEEE Signal Processing Letters, 1 (11). pp. 176-178. ISSN 1070-9908.

See Usage Policy.


Use this Persistent URL to link to this item:


The Chinese remainder theorem (CRT) [McClellan and Rader 1979] has been well known for applications in fast DFT computations and computer arithmetic. Guessoum and Mersereau [1986] first made headway in extending the CRT to multidimensional (MD) nonseparable systems and showing its usefulness. The present letter generalize the result and present a more general form. This more general MDCRT is an exact counterpart of 1DCRT.

Item Type:Article
Related URLs:
URLURL TypeDescription
Vaidyanathan, P. P.0000-0003-3003-7042
Additional Information:© Copyright 1994 IEEE. Reprinted with permission. Manuscript received July 16, 1994; approved September 11, 1994. This work was supported by NSF grant MIP 92-15785, Tektronix, Inc., and Rockwell International. The associate editor coordinating the review of this letter and approving it for publication was H.J. Trussell.
Issue or Number:11
Record Number:CaltechAUTHORS:LINieeespl94
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6890
Deposited By: Archive Administrator
Deposited On:31 Dec 2006
Last Modified:09 Mar 2020 13:19

Repository Staff Only: item control page